# SDR DALA2019072204333

- Difficulty date: July 22, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N306DQ
- Make and model: Boeing 737732
- Aircraft serial: 29633
- Aircraft time: 31,275 hours, 14,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5898238) DURING FUNCTIONAL CHECK THE TEST EMERGENCY LIGHT BATTERY PACKS FAILED. R/R BATTERY PACK OF POWER SUPPLY M1669. PER AMM 33-51-06. OPS CKD OK.
